# SDR DALA2024011700728

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 89,030 hours, 11,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: False Indication
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOORS 3L AND 3R WILL NOT DISARM. CORRECTIVE ACTION: CYCLED HANDLE INDICATIONS NORMAL. INSPECTED DOORS FOR DEFECTS. CK GOOD. (4482493)
